Article citationsMore>>

Evans, R., Sergot, M., & Stephenson, A. (2020). Formalizing Kant’s Rules. Journal of Philosophical Logic, 49, 613-680.
https://doi.org/10.1007/s10992-019-09531-x

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top